Please use this identifier to cite or link to this item:
Title: Local Convergence of the Affine-Scaling Interior-Point Algorithm for Nonlinear Programming
Authors: Vicente, L. N. 
Issue Date: 2000
Issue Date: 2000
Citation: Computational Optimization and Applications. 17:1 (2000) 23-35
Abstract: This paper addresses the local convergence properties of the affine-scaling interior-point algorithm for nonlinear programming. The analysis of local convergence is developed in terms of parameters that control the interior-point scheme and the size of the residual of the linear system that provides the step direction. The analysis follows the classical theory for quasi-Newton methods and addresses q-linear, q-superlinear, and q-quadratic rates of convergence.
DOI: 10.1023/A:1008774924658
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf69 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Aug 13, 2019

Download(s) 50

checked on Aug 13, 2019

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.